MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AVVIGO?+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION AVVIGO?+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H7492493120I0
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the table side controller was sparking.Outside of a procedure, it was noted that the avvigo plus system table side controller had visible sparks coming off of it.The hospital staff turned off power to the system, and there was no injury caused by this malfunction.
 
Additional Manufacturer Narrative
B3 date of event.First date of the month used as actual date is unknown.D2b pro code: dsk, itx, iyo.

Brand Name
AVVIGO?+
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23611477
Report Number2124215-2025-85180
Device Sequence Number21193216
Product Code DQK
UDI-Device Identifier00191506033163
UDI-Public(01)00191506033163(11)240422(10)104655433
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K230884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7492493120I0
Device Catalogue NumberH7492493120I0
Device Lot Number0104655433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/20/2025
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown